# SDR UALA2009092303016

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 36,395 hours, 9,666 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 1570
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE C-HYD PRIM 1 EICAS AND C OVERHEAT 1 ILLUMINATED.  THE C-HYD 1 PUMP TURNED OFF PER FLT MANUAL.  REPLACED C1 HYD PUMP.  OPS AND LEAK CHECK NORMAL.
